Full Text: PDF
Volume 1, Issue 1, 30 April 2019, Pages 19-28
Abstract. In this paper, we introduce some of general fixed point theorems on topological vector spaces. The first one is a general theorem for the better admissible multimaps and the second one for generalized upper hemicontinuous (g.u.h.c.) convex-valued multimaps. The third is new fixed point theorems for half-continuous multimaps on locally convex topological vector spaces.
How to Cite this Article:
Sehie Park, Some general fixed point theorems on topological vector spaces, Appl. Set-Valued Anal. Optim. 1 (2019), 19-28.